# SDR AALA20060102

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FIRST CLASS OVERWING EMERGENCY EXIT LIGHTS WILL NOT TEST WITH CAPTAIN EMERGENCY LIGHT SWITCH IN ON POSITION.  RESEATED BATTERY PACK AT 5EF FOR FIRST CLASS OVERWING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
